Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Spacial inhomogeneity and nonlinear tunneling for the forced KdV equation 期刊论文
APPLIED MATHEMATICS LETTERS, 2018, 卷号: 75, 页码: 30-36
Authors:  Yu, Xin;  Sun, Zhi-Yuan;  Zhou, Kai-Wen;  Shen, Yu-Jia
Favorite  |  View/Download:122/0  |  Submit date:2018/07/30
Variable-coefficient forced KdV equation  Nonlinear tunneling  Spacial inhomogeneity  Bilinear method  
Higher-order rogue waves with new spatial distributions for the (2+1)-dimensional two-component long-wave-short-wave resonance interaction system 期刊论文
EUROPEAN PHYSICAL JOURNAL PLUS, 2016, 卷号: 131, 期号: 11, 页码: 14
Authors:  Yang, Jin-Wei;  Gao, Yi-Tian;  Sun, Yu-Hao;  Shen, Yu-Jia;  Su, Chuan-Qi
Favorite  |  View/Download:86/0  |  Submit date:2018/07/30